W.Y.C. Chen, C.J. Wang and L.X.W. Wang,
The limiting distribution of the coefficients of the q-Catalan numbers,
Proc. Amer. Math. Soc. 136(11) (2008) 3759-3767.

Cited by


  1. H.K. Hwang and V. Zacharovas, Limit distribution of the coefficients of polynomials with only unit roots, Random Structures Algorithms 46(4) (2015) 707-738.

  2. H.K. Hwang and V. Zacharovas, Limit laws of the coefficients of polynomials with only unit roots, arXiv:1301.2021.

  3. G. Louchard and H. Prodinger, The q-Catalan numbers: A saddle point approach, Ann. Combin. 15(2) (2011) 313-329.

  4. B.E. Sagan and C.D. Savage, Mahonian pairs, J. Combin. Theory Ser. A 119 (2012) 526-545.

  5. Z.K. Wu and H.X. Du, Some limit properties for the coefficients of the q-Catalan numbers, Indian J. Pure Appl. Math. 45(4) (2014) 469-478.

  6. D. Zeilberger, The automatic central limit theorems generator (and much more!), In: Advances in Combinatorial Mathematics, 165-174, Springer, 2009.